# SDR 2006UALA01201

- Difficulty date: June 16, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 38,817 hours, 13,989 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST GIVES MESSAGE OF "EMER COM RT".  REPLACED BATTERY, CHECKS OK.
